# SDR USAASB96192

- Difficulty date: September 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Door
- Condition: Not Closed
- Location: External Power
- Stage of operation: CR
- Nature of condition: E, W
- Precautionary procedure: A

## Discrepancy

CLT - FLT 1635 - AIRCRAFT DEVELOPED AN AIRFRAME VIBRATION AT LEVEL OFF AT FL 260.  AFTER CHECKING THAT ALL AIRCRAFT SYSTEMS WERE NORMAL, THE CAPTAIN DECIDED TO DIVERT TO CLT.  THE CAPTAIN BELIEVED THERE WAS AN ACCESS DOOR OPEN.  THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND AND CONFIRMED THE EXTERNAL POWER ACCESS DOOR WAS OPEN CAUSING VIBRATIONS.  DOOR WAS CHECKED FOR DEFECTS AND FOUND OK.  SECURED DOOR.  NO OTHER DEFECTS FOUND.  (X)
